Mathematical Research Letters

Volume 25 (2018)

Number 1

Regularity of envelopes in Kähler classes

Pages: 281 – 289

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n1.a12

Author

Valentino Tosatti (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)

Abstract

We establish the $C^{1,1}$ regularity of quasi-psh envelopes in a Kähler class, confirming a conjecture of Berman.

Full Text (PDF format)

The author was partially supported by NSF grant DMS-1610278.

Received 20 February 2017